# SDR VNAA2011100500005

- Difficulty date: October 1, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 18,349 hours, 18,931 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 25301
- Part serial: 3601
- Condition: Sticks
- Location: Hydraulic Sys
- Part time: 18,349 hours, 18,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-SKID INBOARD AMBER MESSAGE UPON WOW (WEIGHT-OFF-WHEELS) ON DEPARTURE FROM DAY.  AFTER GEAR UP SELECTION, MESSAGE EXTINGUISHED, FOLLOWED BY GEAR DISAGREE WARNING.  LEFT MAIN GEAR WAS SLOW IN COMING UP.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED HYDRAULIC SYSTEM NUMBER THREE (3) BLEED VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
